Pacific Journal of Mathematics

On meromorphic starlike functions.

Ch. Pommerenke

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 221-235.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035970

Mathematical Reviews number (MathSciNet)
MR0150279

Zentralblatt MATH identifier
0116.05701

Subjects
Primary: 30.42
Secondary: 30.35

Citation

Pommerenke, Ch. On meromorphic starlike functions. Pacific J. Math. 13 (1963), no. 1, 221--235. https://projecteuclid.org/euclid.pjm/1103035970


Export citation

References

  • [1] J. Clunie, On meromorphic schlicht functions, J. London Math. Soc, 34 (1959), 215-216.
  • [2] J. Clunie and F. R. Keogh, On starlike and convex functions, J. London Math. Soc, 35 (1960),229-233.
  • [3] G. M. Golusin, Geometrische Funktionentheorie, Berlin 1957.
  • [4] W. K. Hayman, On functions with positive real part, J. London Math. Soc, 36 (1961), 35-48.
  • [5] G. Plya and M. Schiffer, Sur la representation conforme de exterieur d'une courbe fermee convexe, C. R. Acad. Sci. (Paris) 248 (1959), 2837-2839.
  • [6] Ch. Pommerenke, ber einige Klassen meromorpher schlichter Funktionen, Math. Z., 78 (1962), 263-284.
  • [7] Ch. Pommerenke, On starlike and convex functions, J. London Math. Soc, 37 (1962), 207-224.
  • [8] F. Riesz, ber die Fourierkoeffizienteneiner stetigen Funktion von beschrankter Schwankung, Math Z., 2 (1918), 312-315.
  • [9] W. C. Royster, Extremal problems for functions starlike in the exterior of the unit circle, Canadian J. Math., 14 (1962),540-551.